# SDR UALA2013062104332

- Difficulty date: June 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,664 hours, 15,647 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C HYD ELEC 2 EICAS AND SWITCH PRESSURE LIGHT ILLUMINATED.  SHUT OFF PUMP IAW QRH.   REPLACED C2 ELCU IAW MM 29 -11-67. SWITCH AND PUMP PRESSURE OK.
